# SDR UALA2009032300870

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 47,915 hours, 5,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3436 · Wind Shear Detection System
- Part: Scanner
- Condition: Malfunctioned
- Location: Windshear Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG WINDSHEAR SYSTEM.  REPLACED SCANNER ASSY AND CMC GND TEST PASS, MSG 34005.
